# SDR TRAX200800757

- Difficulty date: June 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 310 IS CORRODED BETWEEN STR 26L AND 26R. CLEANED FRAME  FOUND TO BE OUT OF LIMITS AT CENTER S26R, REMOVED FASTENERS  PER SRM 51-42-06. 2. REMOVED FASTENERS TO S25R PER SRM 51-42-06.  FASTENERS AT LT TOP SIDE AT SPLICE 6 EACH STILL NEED TO BE REMOVED. (A)
